Restriction of stable sheaves and representations of the fundamental group. (English) Zbl 0525.55012


55R25 Sphere bundles and vector bundles in algebraic topology
32L10 Sheaves and cohomology of sections of holomorphic vector bundles, general results
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14M10 Complete intersections
Full Text: DOI EuDML


[1] Bott, R.: On a theorem of Lefschetz. Mich. Math. J.6, 211-216 (1959) · Zbl 0113.36502 · doi:10.1307/mmj/1028998225
[2] Donaldson, S.K.: Anti self dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles. Proc. Lond. Math. Soc. in press (1984) · Zbl 0529.53018
[3] Forster, O., Hirschowitz, A., Schneider, M.: Type de scindage généralisé pour les fibres stables. In: Vector bundles and differential equations, Proceedings, Nice. PM, vol. 7. Boston: Birhäuser 1979 · Zbl 0441.14007
[4] Grothendieck, A.: Techniques de descente et théorèmes d’existence en géométrie algébrique IV (Bourbaki exposé No. 221) Also in: Fondements de la géométrie algébrique. Secrétariat Mathematique Paris 1962
[5] Harder, G.: Halbeinfache Gruppen Schemata über vollständigen Kurven. Invent. Math.6, 107-149 (1968) · Zbl 0186.25902 · doi:10.1007/BF01425451
[6] Kobayashi, S.: Curvature and stability of vector bundles. Proc. Japan Acad.58(A), 158-162 (1982) · Zbl 0546.53041 · doi:10.3792/pjaa.58.158
[7] Langton, S.: Valuative criteria for families of vector bundles on algebraic varieties. Ann. Math.101, 88-110 (1975) · Zbl 0307.14007 · doi:10.2307/1970987
[8] Maruyama, M.: Moduli of stable sheaves, I and II. Journal Math. Kyoto Univ.17, 91-126 (1977);18, 557-614 (1978) · Zbl 0374.14002
[9] Maruyama, M.: On boundedness of families of torsion free sheaves. J. Math. Kyoto Univ.21, 673-701 (1983) · Zbl 0495.14009
[10] Mehta, V.B., Ramanathan, A.: Semistable sheaves on projective varities and their restriction to curves. Math. Ann.258, 213-224 (1982) · Zbl 0473.14001 · doi:10.1007/BF01450677
[11] Mumford, D.: Geometric invariant theory. Berlin-Heidelberg-New York: Springer 1965 · Zbl 0147.39304
[12] Mumford, D.: Abelian varieties. Bombay: Oxford University Press 1974 · Zbl 0326.14012
[13] Narasimhan, M.S., Seshadri, C.S.: Stable and unitary bundles on a compact Riemann surface. Ann. Math.82, 540-567 (1965) · Zbl 0171.04803 · doi:10.2307/1970710
[14] Ramanan, S.: Holomorphic vector bundles on homogeneous spaces. Topology5, 159-177 (1966) · Zbl 0138.18602 · doi:10.1016/0040-9383(66)90017-6
[15] Ramanathan, A.: Stable principal bundles on a compact Riemann surface. Math. Ann.213, 129-152 (1975) · doi:10.1007/BF01343949
[16] Seshadri, C.S.: Space of unitary vector bundles on a compact Riemann surface. Ann. Math.85, 303-336 (1967) · Zbl 0173.23001 · doi:10.2307/1970444
[17] Ramanan, S., Ramanathan, A.: Remarks on the instability flag. Tohoku Math. J. in press (1984) · Zbl 0567.14027
[18] Narasimhan, M.S., Seshadri C.S.: Holomorphic vector bundles on a compact Riemann surface. Math. Ann.155, 69-80 (1964) · Zbl 0122.16701 · doi:10.1007/BF01350891
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.